Hand numbness

Posted by pigletpmd @pigletpmd, Sun, May 19 1:16pm

For the past month I’ve been having episodes of numbness in my hand and sometimes my face. I also have episodes where my hands itch like crazy, but not at the same time as the numbness. I’m on many medications for blood pressure, diabetes, cholesterol. I takecymbalta, Luvox, topamax, klonopin, saphris,. Thats all I can think of right now.

Hi @pigletpmd that must be so frustrating to have that hand and face numbness. Have you spoken to your doctor about this? Do you know if this is a side effect of any of your medications?

REPLY

@pigletpmd How frustrating and concerning for you. Have you changed any exercise routine, or new mattress, or new physical doings? I am thinking about a pinched nerve somewhere that is causing the numbness. And as @ethanmcconkey mentioned, your medications should be taken in to consideration also. When do you see your doctor next? Will you let us know what s/he says, please?
Ginger

REPLY
Please login or register to post a reply.